# SDR DALA2023032602312

- Difficulty date: March 24, 2023
- Submitted: March 26, 2023
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 50,893 hours, 26,170 cycles
- Engine: Cfmint CFM565A5
- Engine time: 65,283 hours, 30,238 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3164 - ATB - DUE TO LOSS OF GREEN SYSTEM HYDRAULICS. CORRECTIVE ACTION: FOUND LH MAIN GEAR LOCK STAY ACTUATOR INBOARD HYDRAULIC HOSE CAME APART AT SWAGE FITTING. REPLACED HOSE, PTU, FILTERS AND ENGINE HYDRAULIC PUMP. (LP 9395052)
